# SDR SWAA2019052332941

- Difficulty date: May 15, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 50,504 hours, 29,088 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22817
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND "OIL CANNING" ON THE AFT PRESSURE BULKHEAD BETWEEN STRINGER 12L AND 13L IN THE DOME WEB AREA COMMON TO THE "Y" CORD AREA.  REPAIRED AFT PRESSURE BULKHEAD PER SRM.
